# SDR DALA2021111807130

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N330DX
- Make and model: Airbus A321-211
- Aircraft serial: 7896
- Aircraft time: 11,445 hours, 5,050 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT JACK POINT BETWEEN FRAME C73 AND C75 OVERLOADED DURING SHORING CAUSING DAMAGE TO SKIN. ER/A 595061-14 REQUIRES DTE WITHIN 12 MONTHS FROM SECTION I: PERMANENT REPAIR ACCOMPLISHMENT ASSOCIATED ER/A 00-595061 ADDED FOR AC 3030. (LP# 1996133)
